# SDR UIEA2019091205489

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,046 hours, 17,398 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ITEM 1 - APU COLD SOAK START FL 360 -51 TEMP, 21:52Z; 3 ATTEMPTS UNSUCCESSFUL. ITEM 2 - APU FAULT EICAS. NOTED BY MX, DMI CONTINUES FOR APU COLD SOAK, MCC ADVISED. ITEM - 2: PERFORMED APU BITE PROCEDURE IAW FIM 49-11 FT 987. ECU LRU FAULTED, CLEARED FAULT, APU OPERATING NORMAL. LP 1051095 - ITEM 1: APU RELIABILITY COLD SOAK ACCOMPLISHED ON FLT LEG SCK - BWI SAT -54, FL 390; START SUCCESSFUL ON 1ST ATTEMPT.
